Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 6 > Jul. 2018

 

 

A Study on the k-Jacobsthal and k-Jacobsthal Lucas Quaternions and Octonions, Vol. 6, No. 2 (Jul. 2018), PP:39-45

doi:10.18576/jant/060201

for Subscribers only

Authors:
Sevda Yasarsoy - Department of Mathematics, Faculty of Arts and Sciences, Gaziantep University, TR-27310 Gaziantep, Turkey
Mehmet Acikgoz - Department of Mathematics, Faculty of Arts and Sciences, Gaziantep University, TR-27310 Gaziantep, Turkey
Ugur Duran - Department of the Basic Concepts of Engineering, Faculty of Engineering and Natural Sciences, ˙Iskenderun Technical University, TR-31200 Hatay, Turkey

 

An Explicit Formula for Bernoulli Polynomials with a q Parameter in Terms of r-Whitney Numbers, Vol. 6, No. 2 (Jul. 2018), PP:47-50

doi:10.18576/jant/060202

for Subscribers only

Authors:
F. A. Shiha - Department of Mathematics Faculty of Science Mansoura University, 35516 Mansoura, Egypt.

 

New Sets of Euler-Type Polynomials, Vol. 6, No. 2 (Jul. 2018), PP:51-55

doi:10.18576/jant/060203

for Subscribers only

Authors:
Gabriella Bretti - Istituto per le Applicazioni del Calcolo (IAC) “M. Picone” Consiglio Nazionale delle Ricerche (CNR - National Research Council) Via dei Taurini, Roma, Italia
Pierpaolo Natalini - Dipartimento di Matematica e Fisica-Universit`a degli Studi Roma Tre Largo San Leonardo Murialdo, Roma, Italia
Paolo Emilio Ricci - International Telematic University UniNettuno, Corso Vittorio Emanuele II, 39, 00186 - Roma, Italia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved